# SDR GAIA99021

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6811
- Make and model: Boeing 727223
- Aircraft serial: 19486
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PHASE IN C-CHECK, CORROSION ON FLOORBEAM UPPER CHORD AT RBL 15 TO 44, FS 1130.  AFTER CORROSION REMOVAL THE UPPER CHORD WAS FOUND BEYOND LIMITS.  THE DAMAGED AREA TO THE FLOORBEAM WAS REPAIRED AS PE AIA EDR B2-06351, AIA/E/2922 REV ORIG.  REPAIR DOCUMENTED ON AIA NON-ROUTINE 51850.  THIS REPAIR RECEIVED FAA-ACO APPROVAL.  (M)
